Psycho-Babble Withdrawal | about withdrawal from medication | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: High Cholesterol from Short Term Lithium Therapy?

Posted by 49er on August 29, 2009, at 10:56:21

In reply to High Cholesterol from Short Term Lithium Therapy?, posted by tonyz on August 9, 2009, at 9:27:54


I don't see where high cholesterol is listed as a side effect of lithium. But that doesn't mean it isn't possible.

I have had side effects from a nasal decongestant that wasn't listed officially. But plenty of people had similar experiences.

Also, drugs can cause adverse reactions in very short times although I admit that isn't usually the case.

Regarding rebound insomnia, actually, you are tapering the valium way too fast. The Benzo boards advise a 10% taper of current dose every 2 weeks. Personally, I would go more slowly but supposedly, if you stay at a a benzo dose too long, you develop tolerance. Who knows?

I wouldn't add the Remeron but would try slowing down the valium taper to see if that helps.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Withdrawal | Framed

poster:49er thread:911099